Communications in Mathematical Physics

Stochastic Burgers and KPZ equations from particle systems

Lorenzo Bertini and Giambattista Giacomin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 183, Number 3 (1997), 571-607.

Dates
First available in Project Euclid: 15 September 2006

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1158328658

Mathematical Reviews number (MathSciNet)
MR1462228

Zentralblatt MATH identifier
0874.60059

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 60H15: Stochastic partial differential equations [See also 35R60] 82C22: Interacting particle systems [See also 60K35] 82C24: Interface problems; diffusion-limited aggregation

Citation

Bertini, Lorenzo; Giacomin, Giambattista. Stochastic Burgers and KPZ equations from particle systems. Comm. Math. Phys. 183 (1997), no. 3, 571--607. https://projecteuclid.org/euclid.cmp/1158328658


Export citation